# SDR FDEA202403050249

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 15,482 hours, 6,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK, AT STA. 1582 LBL 78, HAS ANGLE BRACKET (P/N 146T5651-5) CRACKED REMOVED AND REPLACE ANGLE BRACKET P/N 146T5651-5 PER BOEING DWG 146T5651 AND SRM   51-40-02-0G
